# SDR SB06083

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1817389
- Part serial: 420LT0245RT
- Condition: Faulty
- Location: T/E Flap
- Part time: 53,174 hours, 33,562 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

PHL - FLT238 - ON APPROACH TO PHL FROM DFW, CREW REPORTED THE FLAPS WOULD NOT MOVE FROM 10 UNITS TO 15 UNITS WHEN SELECTED.  CREW EXECUTED A MISSED APPROACH, AND DURING GO-AROUND, FLAPS ADJUSTED THEMSELVES AND INDICATED 15 UNITS.  FLIGHT MADE A FLAPS 15 LANDING WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE FLAP POSITION TRANSMITTERS PER MM 27-58-12-004.  OPERATIONAL CHECK OF FLAPS GOOD.
